# SDR 98ZZZX2072

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1024B
- Make and model: Piper PA-31-350
- Aircraft serial: 317652107
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Failed
- Location: Rt Mlg Door
- Component: 4762931
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF GEAR AFTER TAKEOFF, INTRANSIT LIGHT REMAINED ON.  ON INITIAL RETRACTION, ONLY 2 GREEN LIGHTS SHOWED.  ON SECOND EXTENSION, ALL 3 GREEN WERE ACHIEVED.  PILOT RETURNED TO POINT OF ORIGIN.  MAINTENANCE FOUND THAT RIGHT MAIN GEAR INBOARD DOOR FORWARD HINGE WAS BROKEN.  THIS IS A CONTINUING PROBLEM WITH THESE HINGES.
